Ok...please advice. I had to go to the er yesterday with pain in my upper abdomen. I was told the I have gastritis but I already have acid reflux. Well, I rarely have trouble with my sugar. I watch my diet and walk 6 miles a day so that I won't have to take medicine. This morning my sugar was high (321) which it is rarely ever that high and my urine is a dark yellow. It is almost brown. What is going on? Can someone help me? I have never had this problem. Oh, yea, I have type 3 diabetes.
I, too, walk 6 miles, daily, & take no meds, so I'd be less inclined to suggest dehydration since I'm drinking throughout the day. I've had occasional bladder or kidney infections through the years. When infection runs high, blood sugar often rises. Are you running a temperate? Blood in the urine will cause pee to darken. Urinary tract infections, kidney stones, high blood pressure and certain meds/antibiotics can result in hematuria. Since you give so little info, everything's a guess, really...
I take numerous medicines but none that would cause anything like that. And the only infection that was shown was the gastritis and the doctor told me that that was an infection or inflammation in the stomach lining. The only thing he did was to increase my acid relux medicine. I am to be on a bland diet. Which this whole diet thing is making my sugar go wild. I have been tryiing to stay hydrated. I have even left my coke off so that I could keep this is control.
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.